Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

I'm on the pill and my period came one week early. Does it mean the pills are not working ?

I'm on the pill and my period came one week early I started taking the pill this month after being off it for a while. The last times I have gone on the pill after a break I usually get light spotting in the first month, however this time I got my period one week early. It is not light, it is a full period. Is this normal? What should I do? Will it keep coming during the placebo pill week as well or should I skip the placebo pills and go straight to the next pack? I do not want to bleed for 2 weeks. Am I still protected or does it mean the pills are not working?
Asked On : Thu, 13 Jan 2011
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Sometimes it takes time for the pills to start action.Continue taking the pills as are supposed to .Dont take breaks.You are not fully protected in the first couple of cycles.I suggest using other forms of protection too.Once you cycles regularise then you should be ok.
Answered: Fri, 14 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor